# SDR SWAA2024060683902

- Difficulty date: May 9, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FITTING ON FLOOR SUPPORT BS 947+3; LBL 50 (MARKED)<[01] REMOVED DAMAGE ON BS 947-967 LBL 50 FLOOR SUPPORT UPPER SURFACE IN AN AREA OF 1'X 1'; ORIGINAL THICKNESS IS 0.205' REMAINING THICKNESS IS 0.105' CORROSION FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 . TOOL USED ID: ATS2472 DUE: 12/2024.LOCATED AND DRILLED NEW FLOOR SUPPORT BS947-967; LBL50 WL208 IAW SRM 51-40-05-0G-0 AND DWG 147A5650.REMOVE AND REINSTALL FLOOR SUPPORT TO BE DOCUMENTED ON NRC TTG8Q00T88KY FLOOR BEAM BS947 UPPER T-CHORD REPAIR;[02] VERIFIED CORRECTIVE ACTION 1.
